# SDR R61A20090007

- Difficulty date: February 27, 2009
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N871RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000140
- Aircraft time: 6,721 hours, 3,976 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Part number: 17105185401
- Part serial: F32670843
- Condition: Defective
- Location: Le Slat
- Part time: 6,721 hours, 3,976 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED ON APPROACH TO MKE, RECEIVED A SLAT FAIL ON EICAS.  DIVERTED TO IND AND DECLARED EMERGENCY.  LANDED WITHOUT INCIDENT.  IND MAINT DISPATCHED TO AC.  TROUBLESHOT AND REPLACED LT OUTBOARD SKEW SENSOR 3/4, ALSO INSPECTED SLAT PCU'S TORQUE LIMITERS PER EMB AMM.  OPERATIONAL CHECKS PER EMB AMM.  AC TEST FLOWN AND RECEIVED ANOTHER MESSAGE IN FLIGHT.  IND MAINT THEN REPLACED LT SLAT WING HARNESS PER EMB AMM.  OPERATIONAL CHECKS PER EMB AMM.  AC TEST FLOWN AND HAD NO FURTHER MESSAGES.  AC PUT BACK INTO SERVICE.
